# SDR ABXA9500201

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T42
- Condition: Corroded
- Location: Fs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND LEVEL II CORROSION ON FUSELAGE SKIN FORWARD OF E AND E COMPARTMENT ENTRY DOOR BETWEEN LONGERON 28 RIGHT AND 29 RIGHT.  REPAIRED IAW DC-9 SRM CHAPTER 53-01, FIGURE 4, SHEET 3.
